Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2015, Article ID 823756, 11 pages
Research Article

Hom--Operators and Hom-Yang-Baxter Equations

College of Science, Nanjing Agricultural University, Nanjing 210095, China

Received 3 May 2015; Accepted 21 July 2015

Academic Editor: Juan C. Marrero

Copyright © 2015 Yuanyuan Chen and Liangyun Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yuanyuan Chen and Liangyun Zhang, “Hom--Operators and Hom-Yang-Baxter Equations,” Advances in Mathematical Physics, vol. 2015, Article ID 823756, 11 pages, 2015.